Economics at your fingertips  

On the restricted reduced form of the Klein-I model: revised computations to complete "A note on the numerical results by Goldberger, Nagar and Odeh", Econometrica, 47 (1979)

Carlo Bianchi (), Giorgio Calzolari and Paolo Corsi

MPRA Paper from University Library of Munich, Germany

Abstract: The numerical example which completes the paper by Goldberqer, Nagar and Odeh, on the estimated asymptotic covariance matrix of the reduced form coefficients for the Klein-I model estimated by Two Stage Least Squares (2SLS), has led to some misinterpretations of the properties of the model. In this paper, revised computations are presented, completing, with numerical tables, the note recently published by the authors in Econometrica. The authors would like to thank proff. L.R.Klein and P.Schmidt for encouraging the publication of these results. They are particularly grateful to H.Eisenpress for helpful comments and corrections of errors in an earlier draft.

Keywords: Klein-I model; reduced form; coefficients covariance matrix; forecast; simultaneous confidence intervals; standard errors of multipliers (search for similar items in EconPapers)
JEL-codes: C53 (search for similar items in EconPapers)
Date: 1979
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in IBM Italy Technical Report G513-3575 (1979): pp. 1-17

Downloads: (external link) original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

Page updated 2020-07-01
Handle: RePEc:pra:mprapa:24137